I'm experiencing these symptoms...
Take This Life  

Go Back   Take This Life > Challenges > Depression Forums > Depression


I'm experiencing these symptoms...

This is a discussion on I'm experiencing these symptoms... within the Depression forums, part of the Depression Forums category; Stress Sypmtoms, Anxiety Symptoms, Symptoms of Depression I'm experiencing all of these symptoms: Lack of energy Exhaustion Disturbed Sleeping Patterns ...

join us
Reply
 
LinkBack Thread Tools
Old 07-24-10, 12:19 PM   #1
New Member
 
Join Date: Oct 2009
Posts: 8
Angry I'm experiencing these symptoms...

Stress Sypmtoms, Anxiety Symptoms, Symptoms of Depression

I'm experiencing all of these symptoms:

Lack of energy
Exhaustion
Disturbed Sleeping Patterns
Excessive Worry
Muscle Pain
Loss of Sex Drive


I just don't know what to do. I'm so fed up, especially with the loss of sex drive. I want to be with women, I'm good looking, I've had opportunities but each time I try to be intimate with a girl I can't perform and just make myself feel worse! I'm sitting here crying and wondering if I'll ever be normal again!?

Last edited by sickntired; 07-24-10 at 12:24 PM.
sickntired is offline   Reply With Quote
Old 07-24-10, 12:38 PM   #2
Junior Member
 
gosurori's Avatar
 
Join Date: Jul 2010
Posts: 153
My Mood:
Default

How long have you had them? And most importantly have you seen a doctor? Some people are getting better with therapy or medication. Hope you can, too.
gosurori is offline   Reply With Quote
Old 07-24-10, 12:55 PM   #3
New Member
 
Join Date: Oct 2009
Posts: 8
Default

I've been experiencing all of this for years and it's hard for me to pin point when it started, it's been gradual I guess.

As far as the performance issues, I had a serious girlfriend years ago that I was with for about 3 years. I had sex with her all the time with absolutely no problems. I wasn't with anyone after I broke up with her for about 2 years so it hard to say exactly when I was effected in that department, but this is really taking a toll on me.

I've seen my primary care for these symptoms and did mention to him that I've been depressed, but the thing is I really don't want to take medication for depression. I would like take of things in a natural manner so I don't get any other side effects. It's well known that medication for depression effects sexual performance too.
sickntired is offline   Reply With Quote
Old 07-24-10, 01:05 PM   #4
Junior Member
 
gosurori's Avatar
 
Join Date: Jul 2010
Posts: 153
My Mood:
Default

Yes, medication is hard. I've had several antidepressants and all of them made me feel like "what is sex? I don't even know what that word means!", you know. But now I'm on Wellbutrin, which really boosts the sexual drive. Or it does that for me. But I searched only Wellbutrin+hrny and lots of things came up. But please don't go and get this drug, it has lots of weird side effects if you are not a compatible person for it. You should consult your doctor =)
gosurori is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 03:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2